Re: Need Help ( Jasper's really sore 8 hours after joint injections )


Eleanor Kellon, VMD
 




I couldn't agree more with Lavinia and Joan.

I don't see any fractures/chips on these copies of radiographs but could be on another view or a better image.

Also don't see much convincing evidence of laminitis in those films except for sinking which can be from poor laminar connections in general and a toe flaring/white line spread close to ground surface that also has a mechanical component from too long toe.

In any case, triamcinolone (and betamethasone) are the worst offenders for causing metabolic effects and a horse with PPID/IR is at high risk of complications.

The solution for getting this horse restored to comfort is a classical example of DDT.  All factors have to come together or it won't work.

Eleanor in PA
www.drkellon.com
EC Co-owner
Feb 2001


Join main@ECIR.groups.io to automatically receive all group messages.